# SDR 4DPA2024030200001

- Difficulty date: March 2, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 45,393 hours, 34,881 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Knob
- Condition: Out Of Position
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- OBSERVED AT 10,000’ CABIN ALTITUDE TO BE NEARLY IDENTICAL WITH CABIN ALTITUDE. ALSO OBSERVED LOUDER THAN NORMAL RUSHING NOISE OF AIR COMING FROM TOP OF CAPTAIN DV WINDOW. DID NOT RECEIVE ANY PRESSURIZATION RELATED EICAS MESSAGES. UPON LANDING FOUND MANUAL PRESSURIZATION CONTROL KNOB TO BE OUT OF AUTO POSITION AND SUSPECT THAT TO BE ROOT OF PROBLEM. CORR ACTION- MX PERFORMED VISUAL INSPECTION OF CAPTAINS DV WINDOW SEAL, NO DEFECTS NOTED. RUSHING NOISE GOES AWAY WHEN AIRCRAFT ACTUALLY BEGINS TO PRESSURIZE. PERFORMED PRESSURIZATION CHECK NO DEFECTS NOTED. FAULT DID NOT REOCCUR WITH MANUAL PRESSURIZATION CONTROL KNOB IN THE CORRECT POSITION.
